EconPapers    
Economics at your fingertips  
 

GACV for quantile smoothing splines

Ming Yuan

Computational Statistics & Data Analysis, 2006, vol. 50, issue 3, 813-829

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(04)00318-4
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:50:y:2006:i:3:p:813-829

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:csdana:v:50:y:2006:i:3:p:813-829